# SDR CALA9700111

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Rt Tr Valve
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RT HYDRAULIC SYSTEM LOST ALL QUANTITY DURING FLIGHT.  ABNORMAL PROCEDURES WERE ACCOMPLISHED AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE ON RIGHT THRUST REVERSER VALVE LEAKING.  THE LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.
